# SDR ASAA2016072217462

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 2,993 hours, 969 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 CONTROL PANEL DISPLAYS FAIL ON ACTIVE & STANDBY.   ACFT GROUNDED.  ACCOMPLISHED HF COMM. BITE PROC. IAW FIM 23-11 TASK 801.  NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
